# SDR DALA2023050303433

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS X=-8 TO X=8 STA 201. SUMMARY OF NRC 00451: CORROSION LEVEL 2. FLOOR SUPPORT LH STA 201 X=-8 TO X=8 WAS REPLACED PER B717-200 SRM 53-10-51-0I PROCEDURE 2. (LP #2748476)
